# SDR SWIA200616824

- Difficulty date: July 5, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N227SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120304
- Aircraft time: 24,648 hours, 35,811 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD SECTION EMERGENCY LIGHTING INOP.  WIRES BROKEN AT FORWARD FLOOR CONNECTION.  REPAIRED BROKEN WIRE AND REPLACED 1 EMERGENCY LIGHT IAW 33-00-00.  OPERATIONAL CHECKS GOOD.
